# SDR DALA2022102506875

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2466809) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE BTW STA. 500A TO 500LG AT FWD CARGO COMPARTMENT. RH SIDE PLATE BTW STA. 500A TO 500L WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5.
